# SDR SWAA115186

- Difficulty date: July 18, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 22,133 hours, 13,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5212
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP LOOSE.  REMOVED AND REPLACED ENDCAP PER MM.
